advertisement
Question
Posted by: Maria | 2011-03-22

Constipation due to Mirtazapine

I take Mirtapazine 60mg daily for Major Depression. It exacerbates my usual problems with constipation. I''ve been taking Agiolax to alleviate the problem, is this safe to use in the long term or is there something else I can try?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Maria
Although Agiolax is fairly safe it contains Senokot which is a stimulant laxative. It is better to use non-stimulant laxatives longterm - like Movicol, Lactulose or Fybogel orange.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011-03-22

Hallo Maria
Although Agiolax is fairly safe it contains Senokot which is a stimulant laxative. It is better to use non-stimulant laxatives longterm - like Movicol, Lactulose or Fybogel orange.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement